On Moufang 3-nets and groups with triality

Hall, Jonathan I. and Nagy, Gábor P.: On Moufang 3-nets and groups with triality. Acta scientiarum mathematicarum, (67) 3-4. pp. 675-685. (2001)

[img] Cikk, tanulmány, mű
math_067_numb_003_004_675-685.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2001
Volume: 67
Number: 3-4
Page Range: pp. 675-685
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 684-685.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15880

Actions (login required)

View Item View Item